# SDR GTIA050283

- Difficulty date: November 30, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D219
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Vibration
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AC SHIMMY VERY EXTREME ON LANDING ROLL OUT WHEN BRAKING BETWEEN 60-65 KTS, AC TAIL SWAP WITH 832NK.  BLED ALL 4 BRAKES, CHECKED TORQUE VALUES OF ALL 4 MAIN TIRE AXLE NUTS.  ALL CHECKED GOOD.  NOTE: NR2 BRAKE AFT BLEEDER EMITTING AIR BUBBLES, PURGED AIR FROM SYSTEM.  PERFORMED HIGHT DRAG/SIDE LOADS OR UNUSUAL GROUND HANDLING CONDITIONS, NO DEFECTS NOTED.  CHECKED NLG TORQUE LINKS UPPER AND LOWER BUSHINGS FOR WEAR-FOUND WITHIN LIMITS.  PERFORMED ANTI-SKID SYSTEM MAINT PRACTICES, OPS CHECK GOOD.  INSPECTED NLG FOUND FLUID LEVEL LOW AND SCHRADER VALVE DEFECTIVE, SERVICED STRUT AND INSTALLED NEW VALVE, LEAK AND OPS CHECK GOOD.  (K)
